# SDR SWIA2020090452233

- Difficulty date: July 28, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 589-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BEAM CAP AT LBL9.00 BETWEEN APPROX FS589.00 AND FS621.00 HAS MULTIPLE LOCATIONS OF CORROSION (MARKED).  C-CHECK RO 9/1/2020.  THE BEAM CAP AT LBL9.00 BETWEEN APPROX FS589.00 AND FS621.00 REPLACED REF REO AND DRAWING.  SEE CONTINUATION CARD FOR DETAILS.
